# SDR 2024FA0000007

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: General aviation
- Aircraft: N90VJ
- Make and model: Lear 31A
- Aircraft serial: 31237
- Aircraft time: 3,829 hours, 3,813 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 720301
- Part serial: 176
- Condition: Buckled
- Location: Pitch Trim
- Part time: 768 hours, 894 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

PILOTS ASSUMED THAT THE PITCH TRIM SYSTEM WAS IN A FAILED STATE WHEN PITCH TRIM INDICATION STARTED TO INDICATE NO MOVEMENT. THE STICKING SECTION OF THE INDICATION CAUSED MORE CONFUSION DUE TO THE FACT THAT THE YOKE COMING OVER CENTER AND FALLING INTO THE PILOTS LAP HAPPENS AT THE SAME TIME THAT THE INDICATION JUMPED ONCE COMING FREE. PILOTS CONCLUDED THAT THE SYSTEM WAS FAILED IN PRIMARY AND SECONDARY MOTORS BECAUSE THE INDICATION ACTED THE SAME IN BOTH PRI AND SEC MODES.
